MAUDE Adverse Event Report: ELEKTA INC. MONACO; SYSTEM,PLANNING,RADIATION THERAPY TREATMENT

ELEKTA INC. MONACO; SYSTEM,PLANNING,RADIATION THERAPY TREATMENT
Model Number Monaco
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.The issue was determined to be a defect in the product.The investigation found that on the monaco beam spreadsheet, it is possible to set the field size for a beam to symmetric (for a 3d plan) when the beam model identifies the machine jaws as asymmetric.The dicom export will read the beam spreadsheet value (symmetric in this case).The importing system could set the asymmetric beams to symmetric based on this information.The incorrect field would be treated which could result in an overdose or underdose of the ptv and subsequent overdose or underdose of normal structures.Dose errors could be greater than 5%.The probability of this occurring is implausible.Qa checks by the user and clinical qa would be verifying that the fields planned/calculated on monaco were correctly transferred to mosaiq.The field sizes switching from asymmetric on monaco to symmetric in mosaiq would be obvious and should be noticed by the dosimetrist, physicist and radiation therapist.The defect in monaco will be fixed in a future release.No patients were mistreated.
 
Event or Problem Description
The customer reported a monaco dicom export error.

Brand Name
MONACO
Common Device Name
SYSTEM,PLANNING,RADIATION THERAPY TREATMENT
Manufacturer (Section D)
ELEKTA INC.
13723 riverport drive
suite 100
maryland heights MO 63043
MDR Report Key8674726
Report Number1937649-2019-00006
Device Sequence Number2349938
Product Code MUJ
UDI-Device Identifier00858164002169
UDI-Public(01)00858164002169(10)5.11.02
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K151233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMonaco
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2019
Initial Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1